# SDR EHAA20120729005

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE071
- Aircraft time: 28,212 hours, 42,076 cycles
- Engine: Pwa PT6A6
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50067495R
- Part serial: AUG951917
- Condition: Failed
- Location: Zone 700
- Part time: 180 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE FAILED ON LANDING.  NO PEDAL PRESSURE ON EITHER PILOT'S OR CO-PILOT'S BRAKE PEDAL.
